# SDR SIMA20130128001

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,804 hours, 16,564 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 14530509404
- Condition: Dented
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND A DENT ON THE RIGHT UPPER PYLON EXTERNAL SKIN JUST AFT OF 424GT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGE, PERFORMED NDT-NO CRACKS, FABRICATED & INSTALLED FILLER FROM AL2024-T3 SAME THICKNESS  AS SKIN AND DOUBLER FROM AL2024-T3 0.098 THICK IAW AEA EO-EM-54MR-447.  THE AIRCRAFT WAS RETURNED TO SERVICE.
